# SDR ASAA95074

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 727b
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING D-CHECK, CORROSION WAS FOUND ON THE UPPER CHORD FLANGES OF THE FLOOR BEAM AT BS 727B.  REPAIRED PER EA 53-10-01323 AND BOEING TELEX ASA SEA-95-0095RR.  (Z)
